# SDR SIMA20120819004

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 27,410 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 74443678241
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT EMERGENCY EXIT DOOR EMERGENCY SIGN INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 5 INVERTER IAW AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
